Translator Disclaimer
July 2018 Rotation of Gaussian paths on Wiener space with applications
Seung Jun Chang, Jae Gil Choi
Banach J. Math. Anal. 12(3): 651-672 (July 2018). DOI: 10.1215/17358787-2017-0057

Abstract

In this paper we first develop the rotation theorem of the Gaussian paths on Wiener space. We next analyze the generalized analytic Fourier–Feynman transform. As an application of our rotation theorem, we represent the multiple generalized analytic Fourier–Feynman transform as a single generalized Fourier–Feynman transform.

Citation

Download Citation

Seung Jun Chang. Jae Gil Choi. "Rotation of Gaussian paths on Wiener space with applications." Banach J. Math. Anal. 12 (3) 651 - 672, July 2018. https://doi.org/10.1215/17358787-2017-0057

Information

Received: 1 June 2017; Accepted: 9 September 2017; Published: July 2018
First available in Project Euclid: 7 February 2018

zbMATH: 06946075
MathSciNet: MR3824745
Digital Object Identifier: 10.1215/17358787-2017-0057

Subjects:
Primary: ‎46G12
Secondary: 28C20, 42B10, 60G15, 60J65

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • July 2018
Back to Top